# SDR DALA2025072905672

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 96,206 hours, 45,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219  L2 DOOR EMERGENCY OPERATING CYLINDER HAS LOW PRESSURE PER SVC CHECK.  SERVICED L2 DOOR EMERGENCY OPERATING CYLINDER PER A320 AMM 52-10. (LP: 7278942)
